Advertisement

Nonlinear Dynamics

, Volume 98, Issue 3, pp 2387–2387 | Cite as

Correction to: Robust fuzzy control for fractional-order systems with estimated fraction-order

  • Mohammad Hosein Sabzalian
  • Ardashir Mohammadzadeh
  • Shuyi Lin
  • Weidong ZhangEmail author
Correction
  • 208 Downloads

1 Correction to: Nonlinear Dyn  https://doi.org/10.1007/s11071-019-05217-w

The correct spelling of the 2nd author’s surname is Mohammadzadeh.

The original article has been corrected.

Notes

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Department of AutomationShanghai Jiaotong UniversityShanghaiPeople’s Republic of China
  2. 2.Department of Electrical EngineeringUniversity of BonabBonabIran
  3. 3.School of Industrial EngineeringPurdue UniversityWest LafayetteUSA

Personalised recommendations